# SDR W8PA970750

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 727 PLUS 11 TO 727A PLUS 7, RBL 45, WL 208.  REMOVED CORROSION ON SEAT TRACK.  REMOVED 2 INCH BY 1 INCH BY .025 INCH ORIGINAL THICKNESS MATERIAL .143 FOUND TO BE OUT OF LIMITS PER SRM 53-00-52.  REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK PER SRM 51-40-02.  (M)
